# SDR DXTA2024010410518

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N160QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9875
- Aircraft time: 11,782 hours, 4,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES EVIDENT IN CABIN AND COCKPIT. SIC INVESTIGATED, SMOKE AND FUMES SEEMED TO BE COMING FROM ENVIROMENTAL SYSTEM EVENLY THROUGH AIRCRAFT. RETURNED FOR LANDING. FIRE DEPARTMENT GREETED US, NO ABNORMALITIES FOUND WITH FLIR. PER MCC REQUEST, RAN ENGINES TO BURN OUT DUCTS OF ANY REMAINING OIL SMALL, COCKPIT AND CABLN ARE CLEARED OUT OF ANY REMAINING OIL SMELL, REF GL-6000 MM, 21•52•00 & POH. APU NEEDS REPLACEMENT DUE TO COMPRESSOR SEAL OIL LEAK, SEE BARCODE # T2PL6DOOB17TY, PLACED ON MEL 49-10-01. MAINTENANCE PROCEDURES COMPLIED WITH.
